Vol. 11, No. 8, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17, 1 issue

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Two-microlocal regularity of quasimodes on the torus

Fabricio Macià and Gabriel Rivière

Vol. 11 (2018), No. 8, 2111–2136
DOI: 10.2140/apde.2018.11.2111

We study the regularity of stationary and time-dependent solutions to strong perturbations of the free Schrödinger equation on two-dimensional flat tori. This is achieved by performing a second microlocalization related to the size of the perturbation and by analyzing concentration and nonconcentration properties at this new scale. In particular, we show that sufficiently accurate quasimodes can only concentrate on the set of critical points of the average of the potential along closed geodesics.

quasimodes, Schrödinger operator, semiclassical measures, time-dependent Schrödinger equation
Mathematical Subject Classification 2010
Primary: 58J51, 35P20, 35Q41, 58J50
Received: 29 August 2017
Revised: 17 January 2018
Accepted: 10 April 2018
Published: 6 June 2018
Fabricio Macià
Universidad Politécnica de Madrid
ETSI Navales
Gabriel Rivière
Laboratoire Paul Painlevé (U.M.R. CNRS 8524)
U.F.R. de Mathématiques
Université Lille 1
Villeneuve d’Ascq